REAL

Inefficient weights from pairwise comparison matrices with arbitrarily small inconsistency

Bozóki, Sándor (2014) Inefficient weights from pairwise comparison matrices with arbitrarily small inconsistency. Optimization, 63 (12). pp. 1893-1901. ISSN 0233-1934

[img]
Preview
Text
Bozoki-OPTIMIZATION-2014-manuscript.pdf

Download (179kB) | Preview
Item Type: Article
Subjects: H Social Sciences / társadalomtudományok > HB Economic Theory / közgazdaságtudomány
H Social Sciences / társadalomtudományok > HB Economic Theory / közgazdaságtudomány > HB5 Mathematical economics / matematikai közgazdaságtan
Q Science / természettudomány > QA Mathematics / matematika
Q Science / természettudomány > QA Mathematics / matematika > QA166-QA166.245 Graphs theory / gráfelmélet
Q Science / természettudomány > QA Mathematics / matematika > QA72 Algebra / algebra
Depositing User: Dr. Sándor Bozóki
Date Deposited: 19 Sep 2017 14:22
Last Modified: 19 Sep 2017 14:22
URI: http://real.mtak.hu/id/eprint/62875

Actions (login required)

Edit Item Edit Item